# SDR LR7A01074

- Difficulty date: August 5, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 44,117 hours, 29,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 737e-817e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC5303 FOUND RH FS 737E - 817E FUSELAGE SKIN DENTED IN SEVERAL LOCATIONS RBL 65, WL 146 - 166REPAIRED IAW LAC MEA 382-53-01-045.  NR 2173.
